# SDR VNAA2016060700010

- Difficulty date: June 7, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 28,623 hours, 28,111 cycles
- System (JASC): 5755 · Spoilers
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBD SPOILERONS AND INBD FLIGHT SPOILERS FAULT. THE CREW DECLARED AN EMERGENCY, CONTINUED APPROACH AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, PERFORMED SYSTEM RESET AND PERFORMED CHECKS IAW THE AMM. THE ACFT WAS RELEASED FOR SERVICE.
